# SDR REXA2013082301690

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BOTTOM FUSELAGE IS CHAFED AT FS 927 AND STR 27.  BLENDED CHAFED AREA IAW SRM 51-12-00 AND REO 690-53-51-087, AND EO R53474.
